World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Algebra and Computation cover

Volume 34, Issue 08 (December 2024)

Free Access
Complete representation by partial functions for signatures containing antidomain restriction
  • Pages:1131–1158

https://doi.org/10.1142/S0218196724500450

Free Access
Lie Rota–Baxter operators on the Sweedler algebra H4H4
  • Pages:1159–1189

https://doi.org/10.1142/S0218196724500462

Free Access
Rota–Baxter operators and skew left brace structures over Heisenberg group
  • Pages:1191–1207

https://doi.org/10.1142/S0218196724500474

Free Access
On groups whose cogrowth series is the diagonal of a rational series
  • Pages:1209–1224

https://doi.org/10.1142/S0218196724500486

Free Access
A fast algorithm for Stallings foldings over virtually free groups
  • Pages:1225–1252

https://doi.org/10.1142/S0218196724500498

Free Access
On m-tuples of nilpotent 2×2 matrices over an arbitrary field
  • Pages:1253–1272

https://doi.org/10.1142/S0218196724500504

Free Access
Commutator equations
  • Pages:1273–1291

https://doi.org/10.1142/S0218196724500541